# SDR CA971128004

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Collar
- Part number: 2735012001
- Condition: Loose
- Location: Left And Right
- Part time: 31,353 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSP A NO OF FAILED COMPONENTS WERE FOUND IN BOTH WHEEL WELL AREAS.COLLAR P/N27-35012-001 WAS FOUND LOOSE & MOVED WITH FORE & AFT PRESSURE ON LOWER GEAR LEG.P/N27-35011-007(DOUBLER).DUE TO MOVEMENT OF- ABOVE FITTING,FASTENERS THAT ATTACH FITTING TO BACK OF THIS DOUBLER WERE FOUND LOOSE & HOLES WERE BREAKING AWAY AT DIMPLES.P/N27-35011-021(DOUBLER)ATTACH BOLTS THAT ATTACH THIS DOUBLER TO -001 C OLLAR WERE LOOSE DUE TO ELONGATED HOLES.DOUBLER ALSO HAD A 1" CRACK.P/N27-35011-013(CHANNEL)WAS CRACKED AT BOTTOM AFT CORNER APPROX 2" LONG.IT HAD BEEN PREV REPD.SUBMITTER NOTES THAT FAIRCHILD INSP PROGRAM DOES NOT SPEC INSP THIS AREA.
